# SDR USAA2014092900008

- Difficulty date: September 25, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 46,749 hours, 17,220 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

A STRONG MOLD ODOR STARTING AT ROWS 26 & AFT.  TROUBLE SHOT IAW JOB CARD 26L00021001 & 26L00021002.  VERIFIED APU IS AT FAULT.  ACFT PLACED ON MEL 49-10-01A.  RAN APU, LT & RT PACKS FOR ONE HOUR.  INSPECTED FOR LEAKS, NONE FOUND & NO ODOR DETECTED.  THIS CLEARS MEL 49-10-01A.
